International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2000 / Article

Open Access

Volume 13 |Article ID 785894 | https://doi.org/10.1155/S1048953300000290

Jordan Stoyanov, "Linear and nonlinear filtering for scientists and engineers, by Nasir U. Ahmed", International Journal of Stochastic Analysis, vol. 13, Article ID 785894, 3 pages, 2000. https://doi.org/10.1155/S1048953300000290

Linear and nonlinear filtering for scientists and engineers, by Nasir U. Ahmed

Received01 Jul 1999
Revised01 Apr 2000

Abstract

This article has no abstract.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views71
Downloads483
Citations